# SDR YENA2025042900442

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 62,198 hours, 21,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 38L BTW FR58L TO FR59L IN AFT CARGO COMPARTMENT; REF AEROMAN N/R 2025-195374, AT STRINGER 38L BTW FR58L TO FR59L IN AFT CARGO COMPARTMENT. I.A.W. EA# 53-0019-25 AND EC NO. A25-394-01. THIS REPAIR IS CATEGORY A AND FURTHER INSPECTIONS IS NOT REQUIRED I.A.W. RDAF 81565304/002/2025#A
